Minimization of reversible adder circuits

MD Saiful Islam, MD Rafiqul Islam

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1146-1151
Number of pages6
JournalAsian J. Inform. Tech
Volume4
Issue number12
Publication statusPublished - 2005

Cite this

Islam, MD Saiful ; Islam, MD Rafiqul. / Minimization of reversible adder circuits. In: Asian J. Inform. Tech. 2005 ; Vol. 4, No. 12. pp. 1146-1151.
@article{46c9b217200848dc920a6a72b075537f,
title = "Minimization of reversible adder circuits",
author = "Islam, {MD Saiful} and Islam, {MD Rafiqul}",
year = "2005",
language = "English",
volume = "4",
pages = "1146--1151",
journal = "Asian J. Inform. Tech",
number = "12",

}

Islam, MDS & Islam, MDR 2005, 'Minimization of reversible adder circuits', Asian J. Inform. Tech, vol. 4, no. 12, pp. 1146-1151.

Minimization of reversible adder circuits. / Islam, MD Saiful; Islam, MD Rafiqul.

In: Asian J. Inform. Tech, Vol. 4, No. 12, 2005, p. 1146-1151.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Minimization of reversible adder circuits

AU - Islam, MD Saiful

AU - Islam, MD Rafiqul

PY - 2005

Y1 - 2005

M3 - Article

VL - 4

SP - 1146

EP - 1151

JO - Asian J. Inform. Tech

JF - Asian J. Inform. Tech

IS - 12

ER -